Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

On Four Dimensional Finsler Space Satisfying T-Conditions


B. N. Prasad, T. N. Pandey and Manoj Kumar Singh


The purpose of the present paper is to consider the four dimensional Finsler
spaces with Thijk = 0 and generalize the idea of Landsberg angle to four dimensional Finsler spaces. The properties of a Finsler space satisfying T−condition has been studied in a three dimensional Finsler space by various authors ([2], [3], [4], [8], [10]). But from the relativistic point of view the importance of four dimensional Finsler space is not negligible. In relativity the fourth coordinate is taken as time, from this point of view we discuss the properties of four dimensional Finsler space satisfying T−condition. The results which are reducible to the three dimensional case also

Keywords and Phrases : Finsler space, T−condition, hv−curvature tensor

Received date : May 12, 2009

Accepted date: November 22, 2009

cited by: J.T.S. Vol. 4 (2010), pp.21-31

Download PDF